# SDR FDEA202211162943

- Difficulty date: November 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: AKC75215
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE L/H INNER RIB IS DAMAGED AT APPROX 7IN FROM FWD EDGE AND LBL 15.  REPLACED FRAME AT TAILCONE L/H INNER AREA AT APPROX 7IN FROM FWD EDGE AND LBL 15 IAW SRM 51-35-01-1G.
